Affordable Access

Publisher Website

Sign-changing solutions for Schrödinger equations with indefinite supperlinear nonlinearities

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
401
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2013.01.006
Keywords
  • Indefinite Supperlinear Nonlinearities
  • Ground State Solution
  • Sign-Changing Solution
Disciplines
  • Design

Abstract

Abstract In this paper, we obtain existence of ground state solutions and ground state sign-changing solutions for the following Schrödinger equation {−Δu+V(x)u=K(x)|u|p−2uin RNu→0as |x|→+∞, where N≥3, 2<p<2∗:=2N/(N−2), V(x) and K(x) are sign-changing functions satisfying very mild assumptions. The proofs rely on a new perturbed method which we design in this paper.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Nontrivial solutions of Schrödinger equations with...

on Journal of Mathematical Analys... Jan 01, 2007

Infinitely many solutions for Schrödinger–Maxwell...

on Applied Mathematics and Comput... Jan 01, 2014

Nonnegative solution for quasilinear Schrödinger e...

on Journal of Mathematical Analys... Jan 01, 2015
More articles like this..